# SDR AALA202302224592

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 22,595 hours, 10,125 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fitting
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE WHILE AIRBORNE. MAINTENANCE REPLACED FLIGHT DECK DOOR UPPER BAYONETT FITTING PER AMM  52-51-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
